# SDR REXA2018022700148

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 22,359 hours, 15,377 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EMERGENCY OXYGEN MASK HARNESS IS BROKEN.  R & R THE FIRST OFFICER`S OXYGEN MASK AND SERVICED THE CREW OXYGEN BOTTLE IAW AMM 35-11-12. OPS CHECKED GOOD, ACFT OK FOR SERVICE.
